University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Globally and locally attractive solutions for quasi-periodic ally forced systems

Bartuccelli, MV, Deane, JHB and Gentile, G (2007) Globally and locally attractive solutions for quasi-periodic ally forced systems JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 328 (1). 699 - 714. ISSN 0022-247X

[img]
Preview
PDF
fulltext.pdf

Download (173kB)
Item Type: Article
Divisions : Faculty of Engineering and Physical Sciences > Mathematics
Authors :
AuthorsEmail
Bartuccelli, MVUNSPECIFIED
Deane, JHBUNSPECIFIED
Gentile, GUNSPECIFIED
Date : 1 April 2007
Identification Number : 10.1016/j.jmaa.2006.05.055
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Mathematics, MATHEMATICS, MATHEMATICS, APPLIED, dissipative systems, quasi-periodically forced systems, varactor equation, attractor, global attractivity, 2-LEVEL SYSTEMS, POTENTIALS, EQUATION
Related URLs :
Depositing User : Mr Adam Field
Date Deposited : 27 May 2010 14:41
Last Modified : 09 Jun 2014 13:29
URI: http://epubs.surrey.ac.uk/id/eprint/1442

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800